Abstract and Applied Analysis
Volume 2 (1997), Issue 3-4, Pages 197-205

Eigenvalues and ranges for perturbations of nonlinear accretive and monotone operators in Banach spaces

Zhou Haiyun1 and Athanassios G. Kartsatos2

1Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China
2Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 15 January 1997

Copyright © 1997 Zhou Haiyun and Athanassios G. Kartsatos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Various eigenvalue and range results are given for perturbations of m-accretive and maximal monotone operators. The eigenvalue results improve and extend some recent results by Guan and Kartsatos, while the range theorem gives an affirmative answer to a recent problem of Kartsatos.